IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
... (for ESS/CS/ES/ISS)
Tech. Rep. Archives
... (for ES/CS)
 Go Top  Go Back   Prev CQ Conf / Next CQ Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Communication Quality (CQ) [schedule] [select]
Chair Takanori Hayashi (Hiroshima Inst. of Tech.)
Vice Chair Hideyuki Shimonishi (NEC), Jun Okamoto (NTT)
Secretary Daisuke Ikegami (NTT), Kenko Ota (Nippon Inst. of Tech.)
Assistant Chikara Sasaki (KDDI Research), Yoshiaki Nishikawa (NEC), Ryo Yamamoto (UEC)

Conference Date Thu, May 30, 2019 10:30 - 17:05
Fri, May 31, 2019 10:30 - 15:40
Topics Efficiency of Wireless Communications, Wireless Communication Quality, MIMO/Diversity/Multiplexing Techniques, Radio Resource Management, Cross-Layer Techniques, etc. 
Conference Place Seminar Room 1, Satellite Campus, Hiroshima City University 
Address Otemachi Heiwa Building 9th Floor, 4-1-1, Otemachi, Naka-ku, Hiroshima-shi, 730-0051, Japan.
Transportation Guide https://www.hiroshima-cu.ac.jp/service/category0004/
Contact
Person
Assoc. Prof. Chisa Takano
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (No. 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Participation Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Participant fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the participant fee page. We request the participant fee to participants who will attend the workshop(s) on CQ.

Thu, May 30 AM  CQ1
10:30 - 11:45
(1) 10:30-10:55 Application of Sequential Radio Tomographic Imaging Using Mobile Measurement Nodes to Target Localization CQ2019-10 Takahiro Matsuda, Kento Fukuda (Tokyo Metropolitan Univ.), Fumie Ono (NICT), Shinsuke Hara (Osaka City Univ.), Fumihide Kojima, Ryu Miura (NICT)
(2) 10:55-11:20 A study on monopole feed multi-directional transmission system using parasitic elements CQ2019-11 Tsutomu Mitsui, Takefumi Hiraguri (NIT), Kentaro Nishimori (Niigata Univ.)
(3) 11:20-11:45 Evaluation of Collision Avoidance control scheme in implementation experiments CQ2019-12 Asuna Yamasaki, Isamu Shitara, Takuya Shindo, Takefumi Hiraguri (NIT)
  11:45-11:50 Break ( 5 min. )
Thu, May 30 AM  CQ invited talk 1
11:50 - 12:30
(4) 11:50-12:30 [Invited Talk]
Research & development of high-efficiency Wi-Fi CQ2019-13
Tomoki Murakami, Hirantha Abeysekera, Toshiro Nakahira, Koichi Ishihara, Takafumi Hayashi, Yasushi Takatori (NTT)
  12:30-13:30 Break ( 60 min. )
Thu, May 30 PM  CQ student session 1
13:30 - 14:30
(5) 13:30-13:45 A mew model for outdoor to indoor penetration path loss in 2 and 5 GHz bands CQ2019-14 Yuta Mizuno, Kentaro Nishimori, Ryotaro Taniguchi (Niigata Univ.)
(6) 13:45-14:00 A proposal on propagation environmental control by virtual massive array CQ2019-15 Issei Watanabe, Kentaro Nishimori, Ryotaro Taniguchi (Niigata Univ.), Tomoki Murakami (NTT)
(7) 14:00-14:15 Follow-oriented analysis of Twitter users using degree distribution of adjacent nodes CQ2019-16 Yusuke Azuma, Chisa Takano, Kaori Maeda (Hiroshima City Univ.)
(8) 14:15-14:30 Theoretical Analysis for Optimization of Frame Aggregation in IEEE802.11ac CQ2019-17 Kosuke Suzuki, Satoshi Yamazaki (Numazu NCT)
  14:30-14:35 Break ( 5 min. )
Thu, May 30 PM  CQ student session 2
14:35 - 15:35
(9) 14:35-14:50 Proposal of beam-forming method in FDD systems for WPT terminal stations CQ2019-18 Masaki Igarashi, Kentaro Nishimori (Niigata Univ.)
(10) 14:50-15:05 Consideration on direction of arrival estimation using circular array based on measurement results CQ2019-19 Saki Uemura, Kentaro Nishimori, Ryotaro Taniguchi (Niigata Univ.), Minoru Inomata, Koshiro Kitao, Tetsuro Imai (Docomo)
(11) 15:05-15:20 Performance evaluation of higher-order QAM OFDM in massive MIMO using peak limiter and its in-band distortion CQ2019-20 Shimon Kawagoe, Tomoya Kageyama, Osamu Muta (Kyushu Univ.)
(12) 15:20-15:35 Performance Evaluation of MTD using IP Mobility CQ2019-21 Yuma Utsumi, Kaori Maeda (Hiroshima City Univ.), Fumiya Obatake (dit), Yasuhiro Ohishi (IIJ)
  15:35-15:40 Break ( 5 min. )
Thu, May 30 PM  CQ invited talk 2
15:40 - 16:20
(13) 15:40-16:20 [Invited Talk]
Understanding User Dynamics in Online Social Network Using Oscillation Model CQ2019-22
Chisa Takano (Hiroshima City Univ.), Masaki Aida (Tokyo Metropolitan Univ.)
  16:20-16:25 Break ( 5 min. )
Thu, May 30 PM  CQ invited talk 3
16:25 - 17:05
(14) 16:25-17:05 [Invited Talk]
Characteristics of positioning with radiowave CQ2019-23
Satoshi Takahashi (Hiroshima City Univ.)
Fri, May 31 AM  CQ2
10:30 - 11:45
(15) 10:30-10:55 Trajectory estimation method using sparsely deployed anchor nodes CQ2019-24 Tomotaka Kimura (Doshisha Univ.), Akira Noguchi (TUS), Kouji Hirata (Kansai Univ.), Masahiro Muraguchi (TUS)
(16) 10:55-11:20 Analysis of the Benefit of Predicting Attack Strategies for Improving the Robustness of Networks via Link Addition CQ2019-25 Yoichi Onoue, Sho Tsugawa (Univ. of Tsukuba)
(17) 11:20-11:45 A Research on Multipath TCP Initialization in Wireless Networks CQ2019-26 Kien Nguyen, Hiroo Sekiya (Chiba Uni.)
  11:45-13:00 Break ( 75 min. )
Fri, May 31 PM  CQ3
13:00 - 14:15
(18) 13:00-13:25 A Study on QoE Design and Control for Video Streaming Services CQ2019-27 Takanori Hayashi (Hiroshima Ins. of Tech.), Takahiro Matsuda (Tokyo Metropolitan Univ.)
(19) 13:25-13:50 Proposal of Subjective Assessment Method for 360-degree Videos CQ2019-28 Taichi Kono, Takanori Hayashi (Hiroshima Institute of Tech.)
(20) 13:50-14:15 Impact assessments of quality map on smartphone user behaviors by field experiments CQ2019-29 Kenko Ota, Hideaki Yoshino, Takefumi Hiraguri, Takuya Shindo (Nippon Inst. of Tech.), Noritsugu Egi, Takashi Terauchi, Jun Okamoto (NTT)
  14:15-14:25 Break ( 10 min. )
Fri, May 31 PM  CQ4
14:25 - 15:40
(21) 14:25-14:50 Wireless Transmission Technologies for Severely Doubly Selective Channels
-- Towards Reliable Mobile Underwater Acoustic Communications --
CQ2019-30
Hiroshi Kubo (Ritsumeikan Univ.)
(22) 14:50-15:15 Delay-Adaptive Control for Remote Controlled Robots for Cooperative Conveyance CQ2019-31 Hiroshi Yoshida, Taichi Kumagai, Shinya Yasuda (NEC Corp.)
(23) 15:15-15:40 Time-Delay and Data-Loss Compensation Using Communication Disturbance Observer for Networked Control Systems with Power-Saving Function CQ2019-32 Takaharu Yamanaka, Kenta Yamada, Ryosuke Hotchi, Ryogo Kubo (Keio Univ.)

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.
Invited TalkEach speech will have 35 minutes for presentation and 5 minutes for discussion.
Young Researcher's TalkEach speech will have 10 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
CQ Technical Committee on Communication Quality (CQ)   [Latest Schedule]
Contact Address Kenko Ota (Nippon Inst. of Tech.)
Daisuke Ikegami (NTT)
E-: cq_-n 
Announcement Latest information will be presented on the homepage:
http://www.ieice.org/cs/cq/jpn/


Last modified: 2019-05-25 11:31:19


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to CQ Schedule Page]   /  
 
 Go Top  Go Back   Prev CQ Conf / Next CQ Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan